# SDR 06FDEA0515

- Difficulty date: February 2, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 29,832 hours, 23,535 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Actuator
- Condition: Malfunctioned
- Location: Autothrottles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, UPON HITTING TOGA SWITCHES BOTH ATS  LEVERS TRIPPED OFF. IMMEDIATELY RESET 1 AND 2 ATS  LEVERS, COULD NOT DEVELOP TOGA N1, BOTH ENGINES  STOPED AT 90 PERCENT N1. REJECTED AT 60 KNOTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 22-30-01-B  "MEL 22-30-01-B: ATS 1- INOP."  PERFORMED A/T TEST WITH GROUND SCAN AND BOTH ATS  ENGAGED. NR 1 TRIPPED OFF WHEN TOGA SELECTED, MTP  INDICATED A/T ACT FAULT.   WHEN AUTOTHROTTLE PUSH BUTTON ON FCP IS PRESSED, BOTH ATS LEVERS TRIP OFF.   SUSPECT AUTOTHROTTLE ACTUATOR. THIS  ITEM CLOSED & RE-DEFERRED UNDER MEL 22-30-01-C.
